# SDR VNAA2024040911101

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 29,597 hours, 22,940 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Indication
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MSG ON ROTATION. / PERFORMED OPS CHECK OF THE NOSE WHEEL STEERING  IAW CRJ700 AMM 32-51-00-710-801-A01. OPS CHECK GOOD AT THIS TIME.
